Skip to main content
Log in

Some results on fuzzy Banach spaces

  • Published:
Journal of Applied Mathematics and Computing Aims and scope Submit manuscript

Abstract

The main aim of this paper is to consider the fuzzy norm, difine the fuzzy Banach spaces, its quotients and prove some theoremes and in particular Open mapping and Closed graph theoremes on these spaces.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Deng Zi-ke,Fuzzy pseudo metric spaces, J. Math. Anal. Appl.86 (1982), 74–95.

    Article  MathSciNet  Google Scholar 

  2. Fang, Jin-xuan,On the completion of fuzzy normed spaces, J. Fuzzy Math.9(1) (2002), 139–149.

    Google Scholar 

  3. A. George and P. Veeramani,On some results in fuzzy metric spaces, Fuzzy Sets and Systems64 (1994), 395–399.

    Article  MATH  MathSciNet  Google Scholar 

  4. M. Gerbiec,Fixed points in fuzzy spaces, Fuzzy Sets and Systems27 (1988), 385–389.

    Article  MathSciNet  Google Scholar 

  5. O. Kaleva and S. Seikkala,On fuzzy metric spaces, Fuzzy Sets and Systems12 (1984), 215–229.

    Article  MATH  MathSciNet  Google Scholar 

  6. R. E. Megginson,An introduction to Banach space theory, Springer Verlag, New York, 1998.

    MATH  Google Scholar 

  7. W. Rudin,Functional Analysis, McGraw-Hill, New York, 1973.

    MATH  Google Scholar 

  8. L. A. Zade,Fuzzy sets, Information and Control98 (1965), 338–353.

    Article  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to S. M. Vaezpour.

Additional information

Reza Saadati received his BS and MS from Yazd University under the direction of professor S. Mansour Vaezpour. Since 2000 he has been at Amol Azad University. His research interests center on the Fuzzy normed spaces and Functional analysis.

S. Mansour Vaezpour received his BS, MS and Ph. D from Shiraz University under the direction of professor Karim Seddighi. Since 1988 he has been at Yazd University. At present he is associate prof. in the dept. of Mathematics and the president of the School of Sciences at Yazd University. His research interests center on the Fuzzy normed spaces, Operator theory and Functional analysis.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Saadati, R., Vaezpour, S.M. Some results on fuzzy Banach spaces. JAMC 17, 475–484 (2005). https://doi.org/10.1007/BF02936069

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02936069

AMS Mathematics Subject Classification

Key words and phrases

Navigation